# SDR AALA20060273

- Difficulty date: May 1, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY PATH LIGHTING ZONE 3 AT ROWS 20 TO 30 INOPERATIVE.  REPLACED BATTERY PACK AT ZONE 3 FOR EMERGENCY PATH LIGHTING AT ROWS 20 TO 30.  SYSTEM GROUND CHECKED NORMAL OPERATION.
